# SDR SWAA2012082006789

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 38,052 hours, 26,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 8936002
- Part serial: A34
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH PUT GEAR DOWN DIDN'T GET ANY GREEN LIGHTS.  CYCLED GEAR AND GEAR CAME DOWN FINE WITH THREE GREEN LIGHTS.  REMOVED AND REPLACED PSEU PER AMM.
